# SDR SWAA2023080181451

- Difficulty date: July 23, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 58,192 hours, 34,966 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRAILING EDGE PANEL WIGGLE PLATE LOOSE AND HOLES ELONGATED. HOLES IN WING STRUCTURE ARE NOT ELONGATED. WIGGLE PLATE IS LOCATED 22 FROM INBD EDGE OF #12 GROUND SPOILER.<[01] REPAIRED PER EA 23-157-02318.
